On a Convolution of L-Series.


Inventiones mathematicae (1969)

  • Volume: 7, page 297-312
  • ISSN: 0020-9910; 1432-1297/e

How to cite


OGG, A.P.. "On a Convolution of L-Series.." Inventiones mathematicae 7 (1969): 297-312. <http://eudml.org/doc/141969>.

author = {OGG, A.P.},
journal = {Inventiones mathematicae},
pages = {297-312},
title = {On a Convolution of L-Series.},
url = {http://eudml.org/doc/141969},
volume = {7},
year = {1969},

AU - OGG, A.P.
TI - On a Convolution of L-Series.
JO - Inventiones mathematicae
PY - 1969
VL - 7
SP - 297
EP - 312
UR - http://eudml.org/doc/141969
ER -

Citations in EuDML Documents

  1. Jean-Pierre Serre, Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures)
  2. Yumiko Ichihara, The Siegel-Walfisz theorem for Rankin-Selberg L-functions associated with two cusp forms
  3. Joseph Oesterlé, Nombres de classes des corps quadratiques imaginaires
  4. Pierre Deligne, Jean-Pierre Serre, Formes modulaires de poids 1
  5. Dorian M. Goldfeld, The class number of quadratic fields and the conjectures of Birch and Swinnerton-Dyer
  6. Fred Diamond, Matthias Flach, Li Guo, The Tamagawa number conjecture of adjoint motives of modular forms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.